# SDR UIEA2012050400181

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 55,864 hours, 8,311 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND THE LT WING LANDING GEAR STRUT DOOR FAIRING - T/E, MEASURING 3.0 IN. X 1.0 IN. (REF FIG 1). DAMAGE FOUND TO BE BEYOND THE SRM 52-80-02, FIG 101 ALLOWABLE DAMAGE 4 LIMITS IAW SRM 51-70-02, FIG 101 ALLOWABLE DAMAGE GENERAL.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1 HAS BEEN ACCOMPLISHED AFTER PART 1 IAW SRM 51-70-17 OR SRM 51-70-07.)
